About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 6 (2001), Issue 2, Pages 115-129
http://dx.doi.org/10.1155/S1085337501000483

On Milman’s moduli for Banach spaces

1Dipartimento di Matematica, Politecnico di Milano, Via Bonardi 9, Milano 20133, Italy
2Department of Mathematics, M. Curie-Skłodowska University, Lublin 20-031, Poland

Received 3 November 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We show that infinite dimensional geometric moduli introduced by Milman are strongly related to nearly uniform convexity and nearly uniform smoothness. An application of those moduli to fixed point theory is given.